Jump to content
grubby456 hasn't added any friends yet.
19 August 2013 - 08:05 PM
1.-Go see a doctor
2-ask Differin xp
16 August 2013 - 02:22 PM
I am experiencing the same thing and had to stop bp to start accutane
Do you think that clinique stuff could help?
06 August 2013 - 01:23 PM
how long did it takes for the red dry skin to fade? I've been using bp for 2 years and now on accutane. It's been 3 weeks so far and the red skin is still here.
also what product did you used?
01 August 2013 - 02:25 PM
Benzoyl Peroxide indirectly caused it (after 2 years of use), my skin is dry naturally so my skin is now extra dry.
It's not itchy at all, it's simply red and peeling. I don't have eczema/rosacea but simply deshydrated skin.
I'm going to look into Aveeno products, I'll let you know if it works.
01 August 2013 - 08:37 AM
I can't use anything harsh on my skin since I'm on accutane :/
I think i'll try an hydrating serum to go under my regular moisturizer.
Licensed to: Acne.org